# SDR ASAA2016011614806

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,840 hours, 6,588 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP AFTER POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. SAT PROMPT RETURNED TO MCDU MENU PAGE.
